# SDR CA071224003

- Difficulty date: December 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 456 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D74311
- Part serial: 119089
- Condition: Failed
- Location: Aux
- Part time: 828 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ATTEMPTING TO START THE AIRCRAFT, THE AUX FUEL PUMP FAILED TO RUN. FURTHER INVESTIGATION REVEALED THE PUMP AND AUX FUEL PUMP PRESSURE SWITCH (P/N B426-6) HAD FAILED. PUMP AND SWITCH WERE REPLACED AND NO FURTHER DEFECTS WERE NOTED. (TC NR 20071224003)
